MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-CED-TEST,HCG,PREGNANCY,COMBO,CASS,20

Medline Industries, LP MEDLINE; DBQ-CED-TEST,HCG,PREGNANCY,COMBO,CASS,20
Catalog Number MPH22325HCG
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported receiving medline standard hcg pregnancy tests that had a "false positve test," and multiple false positive pregnancy test results were reported across sutter sites using the medline hcg test kit.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends/scar activity for the last three trend reports, and the vendor tested the hcg test with different negative serum and negative urine samples within the specified reading time.The complaint was not confirmed, and without the sample or picture, it is difficult to truly identify the root cause of the issue.No trends were identified for the specified material number and corresponding defect type, all vendor results met qc criterion, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "multiple false positive pregnancy test results have been reported across sutter sites using medline hcg test kit.".

Brand Name
MEDLINE
Common Device Name
DBQ-CED-TEST,HCG,PREGNANCY,COMBO,CASS,20
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50720842
Report Number1417592-2026-36386
Device Sequence Number8542719
Product Code JHI
UDI-Device Identifier10197344024995
UDI-Public10197344024995
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH22325HCG
Device Lot Number75425010001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown